American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 112 of 112 found      Go to page: 1 2 3 4

[91] G. N. Hile and R. Z. Yeh. Exceptional boundary sets for solutions of parabolic partial differential inequalities . Trans. Amer. Math. Soc. 306 (1988) 607-621. MR 933309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Hugo Aimar. Elliptic and parabolic BMO and Harnack's inequality . Trans. Amer. Math. Soc. 306 (1988) 265-276. MR 927690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] E. N. Dancer and Klaus Schmitt. On positive solutions of semilinear elliptic equations . Proc. Amer. Math. Soc. 101 (1987) 445-452. MR 908646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] T. Cazenave and A. Haraux. Oscillatory phenomena associated to semilinear wave equations in one spatial dimension . Trans. Amer. Math. Soc. 300 (1987) 207-233. MR 871673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Fang-Hua Lin. On the elliptic equation $D\sb i[a\sb {ij}(x)D\sb jU]-k(x)U+K(x)U\sp p=0$ . Proc. Amer. Math. Soc. 95 (1985) 219-226. MR 801327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] W. Allegretto. Sturmian theorems for second order systems . Proc. Amer. Math. Soc. 94 (1985) 291-296. MR 784181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] J. Ildefonso Díaz and Laurent Véron. Local vanishing properties of solutions of elliptic and parabolic quasilinear equations . Trans. Amer. Math. Soc. 290 (1985) 787-814. MR 792828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[99] Kurt Kreith. Picone-type theorems for semidiscrete hyperbolic equations . Proc. Amer. Math. Soc. 88 (1983) 436-438. MR 699409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Hiroshi Onose. Oscillation criteria for the sublinear Schr\"odinger equation . Proc. Amer. Math. Soc. 85 (1982) 69-72. MR 647900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Kurt Kreith. A Sturm theorem for partial differential equations of mixed type . Proc. Amer. Math. Soc. 81 (1981) 75-78. MR 589139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] A. Baider and E. A. Feldman. On oscillatory elliptic equations on manifolds . Trans. Amer. Math. Soc. 258 (1980) 495-504. MR 558186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and B. Simon. Brownian motion and a consequence of Harnack's inequality: nodes of quantum wave functions . Proc. Amer. Math. Soc. 80 (1980) 301-305. MR 577764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Norio Yoshida. An oscillation theorem for characteristic initial value problems for nonlinear hyperbolic equations . Proc. Amer. Math. Soc. 76 (1979) 95-100. MR 534396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Walter Allegretto. Spectral estimates and oscillations of singular differential operators . Proc. Amer. Math. Soc. 73 (1979) 51-56. MR 512057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] W. Allegretto. Nonoscillation criteria for elliptic equations in conical domains . Proc. Amer. Math. Soc. 63 (1977) 245-250. MR 0440174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Kurt Kreith. Comparison theorems for special classes of nonselfadjoint elliptic equations . Proc. Amer. Math. Soc. 42 (1974) 186-191. MR 0330723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] R. Výborný. The Hadamard three-circles theorems for partial differential equations. Bull. Amer. Math. Soc. 80 (1974) 81-84. MR 0326127.
Abstract, references, and article information   
View Article: PDF

[109] Clifford O. Bloom and Nicholas D. Kazarinoff. Energy decays locally even if total energy grows algebraically with time. Bull. Amer. Math. Soc. 79 (1973) 969-972. MR 0316908.
Abstract, references, and article information   
View Article: PDF

[110] Charles Kahane. Oscillation theorems for solutions of hyperbolic equations . Proc. Amer. Math. Soc. 41 (1973) 183-188. MR 0324185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] C. A. Swanson. A comparison theorem for eigenfunctions . Proc. Amer. Math. Soc. 37 (1973) 537-540. MR 0312041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Joseph J. Roseman. Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 61-63. MR 0316865.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 112 of 112 found      Go to page: 1 2 3 4